# SDR DALA2018073104800

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N692DL
- Make and model: Boeing 757232
- Aircraft serial: 29724
- Aircraft time: 62,012 hours, 26,091 cycles
- System (JASC): 5270 · Door Warning System
- Part: Indicator
- Condition: Out Of Position
- Location: Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR ARMED KNUCKLE KNOCKER INOPERATIVE / LOCATIONS:603. REPOSITIONED AND OPS CHECKED GOOD.
